5 May 2010
You can try Antara. It is a different class of medicine to Statins so you shouldn't necessarily have the same sort of side effects. Sometimes however, you can have the same sort of side effects from fibrates which you experienced with Statins. Hope for the best.
- Antara Information for Consumers
- Antara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Antara for high cholesteral (7th drug tried... statins gave me arm/leg/foot cramps). The cramps are now returning even w/ ...
1 answer • 12 Oct 2009
I incurred muscle aches and burning taking both amlodipine and Crestor. The two are not shown to be Interactive on Drugs.com but, another source says ...
1 answer • 29 Jul 2010
I have been on 130 mg. Antara for several years for contol of very high triglycerides. Blood tests have all been good. Now my Dr. wants to add 40 mg. ...
1 answer • 8 Dec 2010
Have been on Antara for some time, but doctor just changed to Trilipix. Said it will work better, especially in light of pre-diabetes and elevated ...
1 answer • 10 Dec 2011
the statin is Atorvastatin 80 mg
1 answer • 21 Feb 2014